# SDR SWAA2021101221165

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD 221FF; UPPER SURFACE; AREAS OF COMPOSITE FACE SHEET PLIES PULLING; MRK'D. / REPAIRED UPPER SURFACE OF FLOOR PANEL 221FF IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1 A57959 A13436
